MathSciNet Relay Station
MathSciNet bibliographic data
MR788771 (86i:14015) 14M15 (14L30 20G15)
Deodhar, Vinay V. Local Poincaré duality and nonsingularity of Schubert varieties. Comm. Algebra 13 (1985), no. 6, 1379–1388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement